# SDR HEER20160502455

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 9,250 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030412105
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ROOF SKIN WAS FOUND TO BE CORRODED.  OUTER AREA COMMON TO SERVO COWLING HINGE INSTALLATION.   REPAIRED IAW THE APPROVED REPAIR DATA.
